zbMATH — the first resource for mathematics

A law of the iterated logarithm for martingales. (English) Zbl 0299.60045

60F99 Limit theorems in probability theory
Full Text: DOI
[1] Chow, Y. S., Studden, W. J.: Monotonicity of the variance under truncation and variations of Jensen’s inequality. Ann. Math. Statist. 40, 1106-1108 (1969) · Zbl 0204.53102 · doi:10.1214/aoms/1177697619
[2] Chow, Y. S., Teicher, H.: Iterated logarithm laws for weighted averages. Z. Wahrscheinlichkeitstheorie verw. Gebiete 26, 87-94 (1973) · Zbl 0298.60015 · doi:10.1007/BF00533478
[3] Heyde, C. C.: An iterated logarithm result for martingales and its application in estimation theory for autoregressive processes. J. Appl. Probability 10, 146-157 (1973) · Zbl 0258.60039 · doi:10.2307/3212502
[4] Stout, W. F.: A martingale analogue of Kolmogorov’s law of the iterated logarithm. Z. Wahrscheinlichkeitstheorie verw. Gebiete 15, 279-290 (1970) · Zbl 0209.49004 · doi:10.1007/BF00533299
[5] Stout, W. F.: The Hartman-Wintner law of the iterated logarithm for martingales. Ann. Math. Statist. 41, 2158-2160 (1970) · Zbl 0235.60046 · doi:10.1214/aoms/1177696721
[6] Teicher, Henry: On the law of the iterated logarithm. Ann. Probability 2, 714-728 (1974) · Zbl 0286.60013 · doi:10.1214/aop/1176996614
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.